Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Side effects of coming off the pill or pregnant?

(4 Posts)
LT0689 Sat 02-Jun-18 10:09:06

Hi I was on the pill for three months and then stopped taking it a week into my fourth packet as it was causing me bad headaches. I miseed taking it some days, sometimes a couple in a row because of how bad it made me feel but we always used condoms.

I stopped taking it last Friday and got very light bleeding. I'm now getting quite bad nausea daily, sore nipples, some cramping, bloating (never had before) and weirdly my skin is itchy all the time. I took a pregnancy test which was negative but I'm not sure whether it was too early to tell or whether it's all caused by coming off the pill. As anyone else had a similar experience with the pill? If so how long did the symptoms last?

Courtneyy Wed 13-Jun-18 23:46:33

I am new to this page and I’m having sort of the same problem. I’m now 19 days late which is rare and have done a clear blue digital 11 days ago which said negative. I did do it in the evening though and not first wee. I am not trying to have a baby just yet and so this is worrying me. However, I stopped taking my pill Easter weekend because i was turning into a monster with mood swings!!! & was getting constant headaches. Since stopping my pill Lucette I feel more normal. I’m using condoms but need to get back into some contraception soon as my boyfriend gets too nervous and does like to double up. But I still haven’t had a period I had a withdrawal bleed on the 9th May-13th May I didn’t count this as a period on my Flo tracker and am not sure if I should of? Should I be worrying I haven’t had my period? I don’t even know when I’m ovulating anymore as I’m so confusedconfused my boyfriend thinks my areola is bigger and there’s bumps too. I have also period like cramps but no period yet. I don’t understand what happens to your body after the pill really and have read so much stuff just need some advice really.

LT0689 Fri 15-Jun-18 18:16:28

Hi I went to the doctor's today as have had even more symptoms. Doctor couldn't find anything wrong and said I was in good physical health. I did a urine test there and got negative. I asked him if it was sympoms from coming off the pill and he said no since I had only been taking it for 3 months. So I don't know what's causing the issues now (his only thought was pregnancy).

Courtneyy coming off the pill can effect your cycle and it takes a while to settle. I've been getting cramps too now for the last week (never had them before) and doctor doesn't know why. If you had them before the pill then they will come back I think. I've read a lot of things about Clear Blue not being as accurate as other tests - think First Response is one of the best if you wanted to retest. It's probably just your cycle settling down though.

Bobzybaby Fri 15-Jun-18 18:35:04

Hey! I was on the pill for 14 years and came off it about 4 years ago. When I came off it, it took me months to regulate my cycle and my symptoms varied a lot. I had never had sore boobs before and now I get that every month. My cramps are way more intense now than before the pill as well. My mood and emotions can be up and down as well now and I'd never experienced that before. Having said that, I'm a lot older than when I started so it may just be an age thing.

I wouldn't have thought you'd experience any significant changes after only a few months, but, everyone is different! Hope you get to the bottom of it!

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: